Survival of the dirac points in rippled graphene

TitleSurvival of the dirac points in rippled graphene
Publication TypeJournal Article
Year of Publication2008
AuthorsCovaci, L., and M. Berciu
JournalPhysical Review Letters
Volume100
Pagination256405
Website development by Checkmark Media. Designed by Armada.

a place of mind, The University of British Columbia

Faculty of Science
Department of Physics and Astronomy
6224 Agricultural Road
Vancouver, BC V6T 1Z1
Tel 604.822.3853
Fax 604.822.5324

Emergency Procedures | Accessibility | Contact UBC | © Copyright The University of British Columbia